Dec 10, 2012
I used to have severe allergy to ARVs before and I was traumatized. I am so glad that I had no allergic reaction to Lamivudine/Zidovudine and Lopinavir/Ritonovir regimen. I started taking it July 2011, but now I am having rashes again after 1.5 years of taking it. my question is is this possible that this is due to my regimen? Could you be suddenly allergic to ARV youve been taking for more than a year?
| Response from Dr. Young
Hi and thanks for posting.
Unless there's been a change from brand to generic medications, I'd think that it would be highly unusual for you to have a new rash due to meds that you've been taking for over a year.
Could it be some other medication or supplement? Perhaps a food allergy?
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.